Article Text

PDF

Tumour lysis syndrome after treatment of chronic lymphocytic leukaemia with fludarabine.
  1. C. Montalban,
  2. F. Liaño,
  3. A. Aguilera
  1. Department of Internal Medicine, Hospital Ramón y Cajal, Universidad de Alcalá de Henares, Madrid, Spain.

    Abstract

    Fludarabine is one of the most recent and promising therapeutic agents for chronic lymphocytic leukaemia. We describe a patient who developed tumour lysis syndrome after the first course of treatment with fludarabine and call attention to this uncommon but potentially lethal complication that has not been previously taken into account in this neoplasia. It should always be anticipated when patients are treated with new and effective drugs.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.